Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic behavior of mean uniform norms for sequences of Gaussian processes and fields
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2006 (English)In: Extremes.: Statistical Theory and Applications in Science, Engineering and Economics, ISSN 1386-1999, Vol. 8, 161-169 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 8, 161-169 p.
URN: urn:nbn:se:umu:diva-7855OAI: diva2:147526
Available from: 2008-01-13 Created: 2008-01-13 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Seleznjev, Oleg
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link